# SDR REXA97073

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Limiter
- Condition: No Light
- Location: Right
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FEELS LIKE IT IS LIMITING WITHOUT RUDDER LIMIT LIGHT.  DEFERRED RUDDER LIMITER.  (M)
